Well, my doctor said I REALLY need the depakote, so I've deicded to give it another try. I will absolutely die if I gain back the 50lbs I just lost. He said, meds don't make people gain weight. Eating too much does. Ummmm..... what about when the meds make you want to eat too much? Have any of these people (doctors) ever been sick? It's so frustrating. When I ask a lot of questions I feel like he's thinking, 'what a dumb ass'.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...